MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number DIAMETER 36+6
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states in (b)(6) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to dislocation that occured approximately 1 month after the primary surgery.The primar surgery used the humelock ii reversed system.During the revision surgery, the surgeon explanted the ø36 centered glenoshere and the 135/145 ø36/+6 humeral cup.Then he implanted ø40 eccentric glenoshere and a 135/145 ø40/+9 humeral cup.

Brand Name
HUMELOCK II REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11892145
Report Number3009532798-2021-00054
Device Sequence Number3686008
Product Code PHX
UDI-Device Identifier03701037301364
UDI-Public03701037301364
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model NumberDIAMETER 36+6
Device Catalogue Number313-0706
Device Lot NumberL2757
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;